Journal of Soviet Mathematics

, Volume 19, Issue 1, pp 1060–1067 | Cite as

Homological algebra in pre-Abelian categories

  • A. V. Yakovlev


We construct derived functors in additive categories in which each morphism has a kernel, co-kernel, image, and coimage, but the image and coimage are not necessarily isomorphic. We prove that these derived functors possess the usual properties. The main difficulty is that the 3×3-lemma does not necessarily hold in the categories under consideration.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. Bucur and A. Deleanu, Introduction to the Theory of Categories and Functors, Wiley, London-New York-Sydney (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. V. Yakovlev

There are no affiliations available

Personalised recommendations